# SDR MASA2024050800045

- Difficulty date: May 8, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 17,149 hours, 10,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Part time: 17,149 hours, 10,231 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT INFRONT COCKPIT DOOR INOP/CORRECTIVE ACTION: R+R COCKPIT COURTESY LIGHT. PERFORMED OPS CHECK. OPS CHECK GOOD. NO DEFECTS NOTED.
